# SDR DL72S991469

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL SPAR STIFFENER CRACKED NR 3 L/E SLAT I/B SIDE OF I/B  TRACK.  REPLACED STIFFENER PER M/M 57-20-21 PG 813.
